# SDR SWIA2020041050110

- Difficulty date: February 13, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY EXIT DOOR OPENING MECHANISM SPRINGS ARE CORRODED.   (C-CHECK) RO 4/9/2020   REMOVED RH LATCH OVERWING EMERGENCY EXIT DOOR (EES), REMOVED CORRODED SPRINGS ON RH LATCH OVERWING EMERGENCY EXIT DOOR (EES), INSTALLED NEW SPRINGS P/N: 600-31403-1, IAW CRJ-200 AIPC ON RH LATCH OVERWING EMERGENCY EXIT DOOR, AND INSTALLED RH LATCH IAW CRJ-200 CMM AND CRJ-200 AMM.  TQ# STS 3817 CAL. DUE DATE 05APR20
